# SDR GTIA20121105507

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 6,996 hours, 3,305 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Discharged
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST ACCUMILATOR REQUIRES SERVICE.  SERVICED R2 DOOR ACCUMILATOR IAW AMM 52-10-00-614-001-A.
